Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 127, NWS Tulsa, OK

April 22, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 7:30 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 7:30 PM CDT (00:30 UTC)
Expired
Apr 22, 2011, 8:15 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KTSA 230030
SVRTSA
OKC091-101-107-111-230115-
/O.NEW.KTSA.SV.W.0127.110423T0030Z-110423T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...
  MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEWAR...
  SCHULTER...OKMULGEE...GRAYSON...HOFFMAN...MORRIS...BOYNTON AND
  COUNCIL HILL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 232 AND 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9562 3553 9551 3539 9607 3556 9615
TIME...MOT...LOC 0030Z 249DEG 21KT 3551 9600

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:46 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 22, 6:46 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT FRI APR 22 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO
SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT.
MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS.
OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD.
MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY
PRIMARILY NORTH OF THE STALLED FRONT.

&&

.PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/

DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING.  EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.

FRONTAL BOUNDARY TO END UP SOUTHWEST  NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW  NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED  WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY.  THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.

THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL.  AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.

WILL HOLD ON FLOOD WATCH  UNTIL AFTER THE INITIAL RAIN
TONIGHT.   PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  66  55  67 /  70  70  90  90
FSM   64  78  63  77 /  60  70  50  60
MLC   66  75  64  76 /  50  40  50  50
BVO   55  64  52  63 /  70  60  80  90
FYV   61  72  58  72 /  70  80  80  60
BYV   60  70  57  72 /  70  80  80  60
MKO   62  71  58  72 /  70  70  80  70
MIO   56  65  54  66 /  70  70  90  90
F10   62  70  57  72 /  70  70  70  70
HHW   68  81  68  81 /  30  30  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....06
AVIATION...21
Hazardous weather outlook, Apr 22, 7:27 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT FRI APR 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
727 PM CDT FRI APR 22 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONTAL
BOUNDARY. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE
EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT... WHICH
CURRENTLY LIES PARALLEL AND ABOUT 10 MILES SOUTH OF INTERSTATE 44.
THERE IS THE POTENTIAL FOR ISOLATED TORNADOES WITH THIS ACTIVITY...
ALONG WITH VERY LARGE HAIL.

AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY
RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS
EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER
SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL
TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING
OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 22, 5:43 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             TIAWAH                  36.26N 95.56W
04/22/2011  M1.75 INCH       ROGERS             OK   PUBLIC

            THUNDERSTORM WIND GUSTS TO 60 MPH ALSO REPORTED

0510 PM     HAIL             BIXBY                   35.94N 95.88W
04/22/2011  E2.50 INCH       TULSA              OK   BROADCAST MEDIA

0525 PM     HAIL             4 SE BROKEN ARROW       36.01N 95.74W
04/22/2011  E2.00 INCH       WAGONER            OK   AMATEUR RADIO

            E 115TH ST S AND 193RD E AVE

&&

NMM
Special weather statement, Apr 22, 5:57 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT FRI APR 22 2011

OKZ060-066-067-070-222345-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
557 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WAGONER AND SOUTHEASTERN TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LIBERTY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...LIBERTY...BEGGS...BALD HILL...
HECTORVILLE...LEONARD...BIXBY...CHOSKA...PORTER...STONEBLUFF...
REDBIRD...COWETA...ONETA...JAMESVILLE AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9610 3586 9603 3592 9603 3611 9558
      3610 9556 3608 9557 3608 9553 3598 9535
      3572 9559 3571 9610
TIME...MOT...LOC 2257Z 270DEG 25KT 3580 9598
Local storm report, Apr 22, 6:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 N KANSAS              36.26N 94.80W
04/22/2011  E1.50 INCH       DELAWARE           OK   PUBLIC

&&

NMM
Local storm report, Apr 22, 7:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     WELTY                   35.62N 96.40W
04/22/2011                   OKFUSKEE           OK   PUBLIC

            NUMEROUS LARGE TREE LIMBS DOWN

&&

NMM
Local storm report, Apr 22, 7:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             CENTERTON               36.36N 94.29W
04/22/2011  E1.50 INCH       BENTON             AR   TRAINED SPOTTER

            LARGE HAIL FELL FOR 3 MIN

&&

NMM
Local storm report, Apr 22, 7:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          HIGHFILL                36.26N 94.36W
04/22/2011                   BENTON             AR   PUBLIC

            BRIEF TORNADO TOUCHDOWN NEAR THE NORTHWEST ARKANSAS
            REGIONAL AIRPORT.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM CDTTornado WarningTSACherokee24 min
Apr 22, 7:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
Apr 22, 7:15 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner45 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee50 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee50 min
Apr 22, 7:49 PM CDTTornado WarningTSAMcIntosh, Pittsburg41 min
Apr 22, 8:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee80 min
Apr 22, 8:26 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg34 min
Apr 22, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Apr 22, 8:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 22, 9:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah48 min
Apr 22, 9:26 PM CDTTornado WarningTSAHaskell, LeFlore34 min
Apr 22, 10:04 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 22, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Apr 22, 11:43 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 23, 12:30 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 12:45 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 23, 1:16 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee44 min
Apr 23, 1:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 23, 1:56 AM CDTSpecial Weather StatementTSALeFlore49 min
Apr 23, 2:08 AM CDTSpecial Weather StatementTSALatimer37 min
Apr 23, 2:34 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSAHaskell60 min
Apr 23, 4:16 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner29 min
Apr 23, 4:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 23, 4:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes38 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSADelaware34 min
Apr 23, 6:22 AM CDTSpecial Weather StatementTSAMayes38 min
Apr 23, 2:37 PM CDTRiver Flood WarningTSAAdair4 days
Apr 23, 2:47 PM CDTRiver Flood AdvisoryTSACherokee, Delaware50 hr
Apr 23, 3:40 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more4 days
Apr 23, 4:51 PM CDTSpecial Weather StatementTSASequoyah39 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.